RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semenov, Sergei K

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:40
Abstract pages:212
Full texts:24
References:22
E-mail:

http://www.mathnet.ru/eng/person112190
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. M. Ya. Amusia, L. V. Chernysheva, S. K. Semenov, “Photoionization of molecular endohedrals”, Pis'ma v Zh. Èksper. Teoret. Fiz., 110:2 (2019),  85–89  mathnet  elib; JETP Letters, 110:2 (2019), 102–106  isi  scopus
2015
2. Aleksandr O. Smirnov, Sergei G. Matveenko, Sergei K. Semenov, Elena G. Semenova, “Three-Phase Freak Waves”, SIGMA, 11 (2015), 032, 14 pp.  mathnet  mathscinet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020